MAUDE Adverse Event Report: AIRLIFE AIRLIFE; AIRLIFE NEO-VERSO¿ "Y" AIRWAY ACCESS ADAPTER FOR ENDOTRACHEAL TUBES

AIRLIFE AIRLIFE; AIRLIFE NEO-VERSO¿ "Y" AIRWAY ACCESS ADAPTER FOR ENDOTRACHEAL TUBES
Model Number CSC300
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product involved in the report has not been returned for evaluation a review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided all information reasonably known as of 24 jun 2025 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainan/reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported, the verso adapter broke during use, the patient showed a high leak on the ventilator; there was no reported injury.
 
Additional Manufacturer Narrative
Correction: g1.The actual complaint product was not returned for evaluation; additionally, no photographic/videographic evidence was provided by the reporter.Investigation of the failure mode: lower connecting part broke during use, was performed using retained samples which were inspected for cracks out of the package, no cracks were found.The samples were assembled and put into heat to accelerate the aging process for one year, when inspected, no cracks were identified.A separate sample set was assembled and put into heat to accelerate the aging process for two years, when inspected, no cracks were identified.A separate sample set was assembled, inspected for cracks, and connected to correct sized and incorrect sized endotracheal tubes.When inspected for cracks, none were identified.The overall observation from the study performed was that no cracks were noticed and the reported failure mode: lower connecting part broke during use, could not be replicated.A review of the device history record is not possible as no lot number was provided.The documented udi is based on the stock/product code provided by the reporter; the udi-pi is not available as no lot number was provided.All information reasonably known as of 05 jan 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by sun med holdings llc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to sun med holdings llc.Sun med holdings llc.Has no independent knowledge of the event reported but is relaying the information that was provided by the user facility where the incident occurred.This product incident is documented in the sun med holdings complaint database and identified as (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an sun med holdings llc.Product is defective or caused serious injury.
 
Event or Problem Description

Brand Name
AIRLIFE
Common Device Name
AIRLIFE NEO-VERSO¿ "Y" AIRWAY ACCESS ADAPTER FOR ENDOTRACHEAL TUBES
Manufacturer (Section D)
AIRLIFE
2710 north ridge dr nw
ste a
grand rapids MI 49544
Manufacturer (Section G)
AIR LIFE
productos urologos de mexico s
no. 85 parque indus. mexicali
mexicali baja california, mx MI
MX  
Manufacturer Contact
racheal cooper
2710 north ridge dr nw
ste a
grand rapids, MI 49544
MDR Report Key22319826
Report Number1314417-2025-00041
Device Sequence Number13017557
Product Code CAI
UDI-Device Identifier10889483598924
UDI-Public(01)10889483598924
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCSC300
Device Catalogue NumberCSC300
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/26/2025
Supplement Date Received by Manufacturer12/04/2025
Initial Report FDA Received Date06/24/2025
Supplement Report FDA Received Date01/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown